Volume 28, Number 3
Previous Issue Next Issue

Jian-Feng Cai & Zuowei Shen

10.4208/jcm.1001-m1002

J. Comp. Math., 28 (2010), pp. 289-308.

Preview Full PDF 232 2705 Abstract

C. Carstensen & C. Merdon

10.4208/jcm.2009.10-m1015

J. Comp. Math., 28 (2010), pp. 309-330.

Preview Full PDF 248 2955 Abstract

Xiaobing Feng & Michael Neilan

10.4208/jcm.1001-m1001

J. Comp. Math., 28 (2010), pp. 331-353.

Preview Full PDF 245 2770 Abstract

Habib Ammari, Pierre Garapon & François Jouve

10.4208/jcm.2009.12-m1001

J. Comp. Math., 28 (2010), pp. 354-370.

Preview Full PDF 255 2934 Abstract

Jie Liu, Jack Xin & Yingyong Qi

10.4208/jcm.2009.10-m2900

J. Comp. Math., 28 (2010), pp. 371-385.

Preview Full PDF 239 2911 Abstract

Christos Xenophontos & Lisa Oberbroeckling

10.4208/jcm.2009.10-m2636

J. Comp. Math., 28 (2010), pp. 386-400.

Preview Full PDF 236 3017 Abstract

Elie Nasr

10.4208/jcm.2009.10-m2873

J. Comp. Math., 28 (2010), pp. 401-417.

Preview Full PDF 244 2937 Abstract

Lin Wang, Ziqing Xie & Zhimin Zhang

10.4208/jcm.2009.10-m1006

J. Comp. Math., 28 (2010), pp. 418-428.

Preview Full PDF 248 2892 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard